Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3175
Title: Applications of Frobenius algebras to representation theory of schur algebras
Authors: DELVAUX, Lydia 
NAUWELAERTS, Erna 
Issue Date: 1998
Publisher: ACADEMIC PRESS INC
Source: JOURNAL OF ALGEBRA, 199(2). p. 591-617
Abstract: A Schur algebra is a subalgebra of the group algebra RG associated to a partition of G, where G is a finite group and R is a commutative ring. For two classes of Schur algebras we study the relationship between indecomposable modules over the Schur algebra and over RG, but we discuss this problem in a more general context. Further we develop a character theory for Schur algebras; in particular, we express primitive central idempotents in terms of trace functions and we derive orthogonality relations for trace functions. These results are also presented in a more general context, namely for Frobenius algebras over rings. Moreover. we focus an class functions on Schur algebras. (C) 1998 Academic Press.
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/3175
DOI: 10.1006/jabr.1997.7201
ISI #: 000071511400012
Type: Journal Contribution
Validations: ecoom 1999
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 3, 2020

Page view(s)

50
checked on May 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.